# SDR KBM2006F00126

- Difficulty date: March 18, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Aircraft time: 1,469 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R YOLK BEARING REQUIRES REPLACEMENT.  REMOVED AND REPLACED.  (K)
